UPM Institutional Repository

A parametric model for doubly interval censored lifetime


Citation

Loh, Yue Fang and Arasan, Jayanthi and Midi, Habshah and Abu Bakar, Mohd Rizam (2017) A parametric model for doubly interval censored lifetime. Journal of Science and Technology, 9 (2). pp. 10-16. ISSN 2229-8460

Abstract

Doubly interval censored data is defined as elapsed time between two related events that is subject to interval or right censoring. In this paper, we extended a parametric model to incorporates doubly interval-, interval-, right censored and uncensored lifetime data. We assumed the initial event time follows uniform distribution and the lifetime follows the log logistic distribution. The interval censored event times are imputed using midpoint of their intervals for ease of the estimation process. The estimation procedure is studied at different sample sizes and attendance probabilities using simulated data. Finally, we study the Wald method of constructing confidence interval estimates for the parameters of the model. Conclusions were drawn based on the coverage probability study.


Download File

[img]
Preview
Text (Abstract)
A parametric model for doubly interval censored lifetime.pdf

Download (5kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Penerbit UTHM
Keywords: Doubly interval censored; Log logistic; Maximum likelihood estimation; Midpoint imputation; Wald interval
Depositing User: Nida Hidayati Ghazali
Date Deposited: 17 May 2018 02:02
Last Modified: 17 May 2018 02:02
URI: http://psasir.upm.edu.my/id/eprint/60689
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item